Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Ley conservación")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3034

  • Page / 122

Selection :

  • and

Linear systems and conservation laws of gravitational fields in four plus extended superspaceLING-LIE CHAU.Physics letters. Section B. 1988, Vol 202, Num 2, pp 238-242, issn 0370-2693Article

Non-abelian pseudopotentials and conversation laws of reaction-diffusion equationsALEXEYEV, A. A; KUDRYASHOV, N. A.Journal of physics. A, mathematical and general. 1991, Vol 24, Num 6, pp L255-L260, issn 0305-4470Article

A general approach to conservation laws in viscoelasticityCAVIGLIA, G; MORRO, A.Acta mechanica. 1988, Vol 75, Num 1-4, pp 255-267, issn 0001-5970Article

Dual conservation laws in elastostaticsXU LI.Engineering fracture mechanics. 1988, Vol 29, Num 2, pp 233-241, issn 0013-7944Article

The origin of the ballistic pendulum : the claims of Jacques Cassini (1677-1756) and Benjamin Robins (1707-1751)JOHNSON, W.International journal of mechanical sciences. 1990, Vol 32, Num 4, pp 345-374, issn 0020-7403Article

Conservation laws in asymptotically flat space times revisitedSNIATYCKI, J.Reports on mathematical physics. 1988, Vol 25, Num 2, pp 127-140, issn 0034-4877Article

Anomalies in conservation laws in quantum mechanicsWARD, R. S.Physical review. D. Particles and fields. 1987, Vol 36, Num 2, pp 640-641, issn 0556-2821Article

Recursion operators and conservation laws for discrete Lax equationsLI, Hong-Min; BIAO LI; LI, Yu-Qi et al.Journal of mathematical physics. 2012, Vol 53, Num 4, issn 0022-2488, 043506.1-043506.11Article

Darboux covariant Lax pairs and infinite conservation laws of the (2+1)-dimensional breaking soliton equationENGUI FAN; KWOK WING CHOW.Journal of mathematical physics. 2011, Vol 52, Num 2, issn 0022-2488, 023504.1-023504.10Article

Potential conservation lawsKUNZINGER, Michael; POPOVYCH, Roman O.Journal of mathematical physics. 2008, Vol 49, Num 10, issn 0022-2488, 103506.1-103506.34Article

Conservation of mass in three dimensions in global analysesTRENBERTH, K. E; HURRELL, J. W; SOLOMON, A et al.Journal of climate. 1995, Vol 8, Num 4, pp 692-708, issn 0894-8755Article

Heterogeneous reaction affected by external noiseBUYEVICH, YU. A; FEDOTOV, S. P; TRET'YAKOV, M. V et al.Physica. A. 1993, Vol 198, Num 3-4, pp 354-367, issn 0378-4371Article

Conservation principles and variational problemsCAREY, G. F; DINH, H. T.Acta mechanica. 1986, Vol 58, Num 1-2, pp 93-97, issn 0001-5970Article

On a Mass Conservation Criterion in Micro-to-Macro TransitionsTEMIZER, I; WRIGGERS, P.Journal of applied mechanics. 2008, Vol 75, Num 5, issn 0021-8936, 054503.1Article

Comparing symmetries and conservation laws of nonlinear telegraph equationsBLUMAN, G. W; TEMUERCHAOLU.Journal of mathematical physics. 2005, Vol 46, Num 7, pp 073513.1-073513.14, issn 0022-2488Article

Wave-number conservation and succession of symmetries during a Whitham averagingKUDASHEV, V. R; PARSONS, D.JETP letters. 1991, Vol 54, Num 3, pp 175-178, issn 0021-3640Article

Admissibility conditions for shocks in conservation laws that change typeKEYFITZ, B. L.SIAM journal on mathematical analysis. 1991, Vol 22, Num 5, pp 1284-1292, issn 0036-1410Article

The role of discontinuities in conservation lawsCOOPERSTOCK, F. I; LIM, P. H; PETERS, P. C et al.Journal of mathematical physics. 1989, Vol 30, Num 7, pp 1443-1446, issn 0022-2488Article

Homotopy conservation laws and extension theoremsDE RITIS, R; PISELLO, D. M; WILLIAMS, J. G et al.Il Nuovo cimento. B. 1987, Vol 97, Num 2, pp 220-227, issn 0369-3554Article

Commuting flows and conservation laws for noncommutative Lax hierarchiesHAMANAKA, Masashi.Journal of mathematical physics. 2005, Vol 46, Num 5, pp 052701.1-052701.13, issn 0022-2488Article

Discussion on the conservation laws and path-independent integrals in linear elasticityWANG, X.-M; SHEN, Y.-P.International journal of fracture. 1993, Vol 62, Num 1, pp R3-R6, issn 0376-9429Article

Geometrical aspect of symmetric conservative systems of partial differential equationsPIEKARSKI, S.Archives of Mechanics. 1992, Vol 44, Num 5-6, pp 603-614, issn 0373-2029Article

Linear systems and conservation laws in d=10, N=1 supergravityLING-LIE CHAU; MILEWSKI, B.Physics letters. Section B. 1989, Vol 216, Num 3-4, pp 330-332, issn 0370-2693Article

Conservation laws in anisotropic elastostaticsCAVIGLIA, G; MORRO, A.International journal of engineering science. 1988, Vol 26, Num 4, pp 393-400, issn 0020-7225Article

Conservation laws in linear viscoelastodynamicsQING JIANG.Journal of elasticity. 1986, Vol 16, Num 2, pp 213-219, issn 0374-3535Article

  • Page / 122